Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Computer Science >
Dept of Computer Science Research Papers >

Please use this identifier to cite or link to this item:

Title: H∞ filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities
Authors: Wang, Z
Liu, Y
Liu, X
Keywords: Itô stochastic system
H∞ filtering
Robust filtering
Nonlinear filtering
Time delays
Lyapunov–Krasovskii functional
Linear matrix inequality
Publication Date: 2008
Publisher: Elsevier
Citation: Automatica, 44(5): 1268-1277, May 2008
Abstract: In this paper, we deal with the robust H∞ filtering problem for a class of uncertain nonlinear time-delay stochastic systems. The system under consideration contains parameter uncertainties, Itô-type stochastic disturbances, time-varying delays, as well as sector-bounded nonlinearities. We aim at designing a full-order filter such that, for all admissible uncertainties, nonlinearities and time delays, the dynamics of the filtering error is guaranteed to be robustly asymptotically stable in the mean square, while achieving the prescribed H∞ disturbance rejection attenuation level. By using the Lyapunov stability theory and Itô’s differential rule, sufficient conditions are first established to ensure the existence of the desired filters, which are expressed in the form of a linear matrix inequality (LMI). Then, the explicit expression of the desired filter gains is also characterized. Finally, a numerical example is exploited to show the usefulness of the results derived.
Description: This is the post print version of the article. The official published version can be obtained from the link - Copyright 2008 Elsevier Ltd.
Sponsorship: This paper was not presented at any IFAC meeting. This paper was recommended for publication in revised form by Associate Editor Tongwen Chen under the direction of Editor Ian Petersen. This work was supported in part by the Engineering and Physical Sciences Research Council (EPSRC) of the UK under Grant GR/S27658/01, an International Joint Project sponsored by the Royal Society of the UK and the NSFC of China, the Alexander von Humboldt Foundation of Germany, the Natural Science Foundation of Jiangsu Province of China under Grant BK2007075, the Natural Science Foundation of Jiangsu Education Committee of China under Grant 06KJD110206, the National Natural Science Foundation of China under Grants 60774073 and 10671172, and the Scientific Innovation Fund of Yangzhou University of China under Grant 2006CXJ002.
ISSN: 0005-1098
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf189.67 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.